Lyness-type equations in the third quadrant. (English) Zbl 0893.39004

The behavior of solutions of the Lyness-type equation \(x_{n+1} =(x_n+ B)/x_{n-1}\) for different values of \(B\) is studied.


39A12 Discrete version of topics in analysis
39A10 Additive difference equations
Full Text: DOI


[1] Barbeau, E.; Gelbord, B.; Tanny, S., Periodicities of solutions of the generalized lyness recursion, J. diff. eq. and appl., 1, 291-306, (1995) · Zbl 0856.39009
[2] Grove, E.A.; Janowski, E.J.; Kent, C.M.; Ladas, G., On the rational recursive sequence 1189-1, Communications on applied nonlinear analysis, 1, 61-72, (1994) · Zbl 0856.39011
[3] Kocic, V.L.; Ladas, G., Global behavior of nonlinear difference equations of higher order with applications, (1993), Kluwer Academic Publishers Dordrecht · Zbl 0787.39001
[4] Kocic, V.L.; Ladas, G.; Rodrigues, I.W., On rational recursive sequences, J. math. anal. appl., 173, 127-157, (1993) · Zbl 0777.39002
[5] Kocic, V.L.; Ladas, G.; Tzanetopoulos, G.; Thomas, E., On the stability of lyness’ equation, Dynamics of continuous, discrete and impulsive systems, 1, 245-254, (1995) · Zbl 0869.39004
[6] Ladas, G., Invariants for generalized lyness equations, J. diff. eq. and appl., 1, 95-97, (1995) · Zbl 0858.39002
[7] Lyness, R.C.; Lyness, R.C.; Lyness, R.C., Math. gaz., Math. gaz., Math. gaz., 45, 201, (1961), Notes 1581, 1847, and 2952
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.